# SDR WX0A1900010073980

- Difficulty date: December 3, 2021
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N271NV
- Make and model: Airbus A320-214
- Aircraft serial: 2932
- Aircraft time: 32,027 hours, 23,824 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NRC 5000-0010:   1237-14. LH WING, UPPER SKIN PANEL, CORROSION FOUND AROUND BONDING SPIGOT HOLE (FRONT SPAR INBD OF RIB 20 AREA) / LH WING, UPPER SKIN PANEL CORROSION AROUNF BONDING SPIGOT HOLE (FRONT SPAR INBD OF RIB 20 AREA) REPAIRED IAW AIRBUS DOSSIER 80990965, TD/80990965/009/2021#A, RDAF 80990965/004/2021#A AND COMPLY WITH ALLEGIANT ERO #R5721-0087. MAJOR REPAIR NOT CATEGORIZED AND SOLUTION LIFE OR LIMITATIONS OF 6 MONTHS AS PER RDAF #80990965/004/2021#A. SEE AWS FOR WORK STEP AND NDT REPORT MWO49436-17 AND 49436-21. BLEND MAX DIMENSIONS: LENGHT: 2.400IN, WIDTH: 1.900IN, DEPTH: 0.014IN. M360 FORM HAS BEEN SENT TO CUSTOMER DEC/02/2021."
